Posted by desolationrower on March 5, 2009, at 7:05:39
In reply to Re: Pls help with advice » desolationrower, posted by Phillipa on March 4, 2009, at 20:54:26
> d/r I seriously don't understand all the technical lingo so in English not being sarcastic what should I do? thank. If don't want to post it babblemail option. Love Phillipa
bupropion could block immune system activity that is blocking thyroid function.
if you have hypothyroidism due to immune system dysfunction (like hashimoto's), bupropion might improve thyroid functioning. of course even if it didn't, it woudl be one of the better ADs for addressing the symptoms of hypothyroidism. do you know if your thyroid issues have an immune system component?
st. johns wort also could affect immune system favorably in such situation, by IL-6. theres some evidence it raises tsh. (interestingly, this was seen as bad:
For example, hyperforin, a constituent of St. John's wort, has been shown to be a potent functional ligand of the pregnane X receptor, an orphan nuclear receptor that binds to the rifampin-dexamethasone response elements in the promoter region of the cytochrome P450 3A4 gene.[2,3,5]
The enzyme-inducing properties of St. John's wort have been observed clinically when coadministered with various drugs, such as theophylline, cyclosporine, simvastatin, and digoxin.[6,7] Although the metabolic pathways of thyroxine are not as well characterized as these drugs, it certainly warrants serious consideration given the frequent finding of thyroid follicular hyperplasia due to enzyme induction in animal toxicology studies, the ability of common enzyme-inducing drugs to induce both phase I and phase II enzymes, and the association of enzyme-inducing drugs such as rifampin with elevated TSH levels in healthy volunteers as well as in patients receiving exogenous thyroid hormone supplements (which was the case in two of the four exposed cases
you can babblemail me if you want, i usually post stuff if its got any technical content so that it can be found by someone searching on the topic; i have found other people's old posts helpful before